×

Found 742,754 Documents (Results 1–100)

100
MathJax

Stable sequential Pontryagin maximum principle in optimal control problems with phase restrictions. (English. Russian original) Zbl 07552493

J. Math. Sci., New York 263, No. 5, 698-709 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 171, 102-113 (2019).
MSC:  49K15 47A52 93C15
PDF BibTeX XML Cite
Full Text: DOI

On approximation properties of Fourier series in Jacobi polynomials \(P_n^{\alpha-r,-r}(x)\) orthogonal in the sense of Sobolev. (English. Russian original) Zbl 07550597

Math. Notes 111, No. 6, 827-840 (2022); translation from Mat. Zametki 111, No. 6, 803-818 (2022).
PDF BibTeX XML Cite
Full Text: DOI

On an asymptotics of the number of representations of a pair of integers by quadratic and linear forms with congruential condition. (English. Russian original) Zbl 07550587

Math. Notes 111, No. 5, 736-746 (2022); translation from Mat. Zametki 111, No. 5, 726-737 (2022).
MSC:  11E25 11D85
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Database

all top 5

Author

all top 5

Serial

all top 3

Biographic Reference